MathSciNet Relay Station
MathSciNet bibliographic data
MR2117597 46L05 (46L55)
Drinen, D.; Tomforde, M. The $C^*$-algebras of arbitrary graphs. Rocky Mountain J. Math. 35 (2005), no. 1, 105–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement